# SDR DHL2001727564

- Difficulty date: August 19, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT W/WELL FWD BULKHEAD, LWR CENTER WEB SKIN AROUND ELECT CONNECTOR HAS 2 BROKEN RIVETS AND SKIN CRACKED AND CORRODED.  REMOVED CORROSION AT RT W/W FWD BULKHEAD LWR CENTER WEB STA 870.  FOUND OUT OF LIMITS. CUT OUT DAMAGED AREA AT STA 870 RT W/W FWD BULKHEAD LWR CENTER WEB AND CUT OUT PREVIOUS DOUBLER IAW B-727 SRM 53-10-9. INSTALLED WEB REPAIR AT BLKD STA 870 RT SIDE AS PER AVITAS EO= AVHM-255RO-1.
